Piriton 4mg Hayfever Allergy Tablets
£4.24 – £7.25
- Relieves Common Allergy Symptoms
- Active Ingredient: Chlorphenamine Maleate
- Effective In 30 Mins To 1 Hour
- Buy With Confidence From UK Registered Pharmacy
- Includes Free Prescription
Piriton 4mg Allergy Tablets, are a antihistamine medicine used to relieve allergies such as hay fever and more. Common symptoms of allergies are: sneezing, runny nose, watery eyes, and itching. The active ingredient, chlorphenamine maleate, works by blocking the effects of histamine to relieve allergy symptoms.
Buy more and save!
|Quantity||1||2 -4||5 -6|
|30 Tablets||£4.24||Out of Stock|
|60 Tablets||£7.25||In Stock|
Piriton Allergy Tablets
Buy Piriton Tablets Online
My Pharmacy is the best place to Buy Piriton Tablets Online. To Buy Piriton Tablets Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.
Buy Piriton Tablets UK Next Day Delivery
Through My Pharmacy you can Buy Piriton Tablets Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.
Piriton Tablets are used to treat the allergic symptoms of hay fever and other allergies. The active ingredient is chlorphenamine maleate, an antihistamine which can help to relieve the symptoms of some allergies and itchy skin rashes. It can be used to treat the itchiness, redness, swelling, tenderness and irritation that can be caused by:
- Hay fever and other allergies e.g., pet, house dust mite and mould spore allergies
- Nettle rash and hives
- Skin allergies and dermatitis
- Prickly heat and heat rash
- Reactions to food, food additives or medicines
- Insect bites and stings
- The itchy rash of chickenpox
Do not take Piriton Tablets if you:
- Have ever had an allergic reaction to antihistamines or to any of the ingredients
- Have taken monoamine oxidase inhibitors prescribed for depression in the last two weeks
- Are taking other medicines containing other antihistamines, including products for the relief of colds and coughs.
Piriton Allergy Tablets
Piriton Allergy Tablets contain the active ingredient chlorphenamine maleate. It’s an effective, reliable way to combat hay fever and other allergic reactions.
Chlorphenamine Maleate works by combatting the body’s response to an allergic reaction. During an allergic reaction the body produces histamine when it comes into contact with a foreign substance such as pet fur or pollen. Histamine can cause inflammation in areas such as the nose, eyes and the respiratory system. These areas then start to produce symptoms such as watery/itchy eyes, sneezing with a runny/blocked nose and finally, skin reactions, such as rashes/itching. It’s known as a sedating antihistamine, meaning it’s more likely to make you feel sleepy than other antihistamines.
On the chemical side of Piriton Allergy Tablets active ingredient, chlorphenamine is a synthetic alkylamine derivative used in allergic reactions. It acts as a competitive histamine H1 receptor antagonist, displaying anticholinergic and mild sedative effects as well.
If you are looking for an alternative to Piriton Allergy Tablets, there are plenty of other different antihistamines and hay fever medications available at My Pharmacy.
Piriton Antihistamine tablets can be used to help relieve symptoms such as –
- Nasal congestion and runny nose
- Itchy, watery and red eyes
- Itchy nose, roof of mouth or throat
The above symptoms are usually present at the time of exposure to the allergen, in this case, pollen. Piriton Antihistamine tablets get to work straight away. The period of time you need to take Piriton Antihistamine tablets may need to be increased depending on how long hay fever symptoms last.
Normally the amount you take usually correlates with the current pollen count. Higher counts typically cause more severe/longer symptoms.
Piriton For Kids
Piriton for kids is part of the Piri range of allergy products for children from the age of 1 year and 6 years.
Children may find it difficult to sleep or get irritable because of allergy symptoms. There are a variety of Piriton for kids products available from Piri, some of which can be used by the whole family.
- Piriton provides fast, effective relief from hay fever and other allergy symptoms
- The tablet variation can be taken by children aged 6 years and over
- Piriton Syrup can be taken by children as young as 12 months
- Piriteze contains max strength cetirizine to hit hay fever hard
- Piriteze allergy tablets can be taken by children aged 6 years
- Piriteze Allergy Syrup can be taken by children aged 6 years and over
The BNF (British National Formulary) is an online database containing key information on selection, prescribing, dispensing and administration of medicines. Information displayed on the Piriton BNF page is taken from the manufacturer’s product literature, medical and pharmaceutical literature, UK health departments, regulatory authorities, and professional bodies.
Each BNF page, including the Piriton BNF page, lists a device description, indications and dose, and medicinal products (listing the size, unit, NHS price, drug tariff and drug tariff price).
For unlicensed use, Piriton BNF advises that chlorphenamine may be used in children under 1 year of age for the treatment of allergies and of itch associated with chickenpox, but it is not licensed for this age group.
The tablet can be divided into an equal Piriton dosage.
Adults and children aged 12 years and over recommended Piriton dosage:
- Take one tablet every 4 to 6 hours as needed.
- Do not take more than 6 tablets in 24 hours.
Children aged 6 to 12 years recommended Piriton dosage:
- Give half a tablet every 4 to 6 hours as needed.
- Do not give more than 6 half tablets in 24 hours.
If you’re elderly, talk to your doctor before using this medicine. You may be more likely to experience side effects including confusion and a lower daily dose may be needed. Maximum daily Piriton dosage is 3 tablets (12mg) in any 24 hours.
- Do not take more than the recommended Piriton dosage
- The minimum time interval between doses should be 4 hours
- Do not use continuously for more than 14 days without consulting a doctor
- Do not give to children under 6 years
Contact a doctor or casualty department if you have taken too many tablets. Do not drive if you have taken too many tablets. Chlorphenamine maleate is classified as drowsy antihistamine.
If you have forgotten to take your tablet, take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together.
Piriton For Children
Whilst using Piriton for children is a great way to keep symptoms of allergies such as hay fever under control, there are things you can do as a parent to help.
- Be prepared. Check the pollen count for the day using a forecast for your area and be prepared. Newspapers and main TV stations also contribute to pollen count forecasts during the hay fever season.
- Whilst it can be difficult, try and keep your kids indoors during summer, or at least try to during periods of high pollen. Avoid cut grass and keep the windows in the car closed if you’re driving anywhere.
- Always carry some antihistamine tablets on you whilst out in case your child’s allergies suddenly flare up.
As said above, there are plenty of different piriton for children products available from the Piri product range. Available for children aged 1 year and over.
If you or your child are allergic to any of the below Piriton ingredients, please try and find a suitable alternative. If you are having trouble finding one, please contact the My Pharmacy customer support team.
Active Piriton Ingredients: Each tablet contains Chlorphenamine Maleate 4 mg.
Other Piriton Ingredients: Lactose, maize starch, yellow iron oxide (E 172), magnesium stearate and water.
Each of the Piriton Allergy Tablets are round, yellow and engraved with a ‘P’ to one side of the breakline; the reverse face has a breakline only.
Piriton Side Effects
Like all medicines, Piriton side effects can occur, but not everybody will experience them. Children and older people are more prone to Piriton side effects.
Stop using this product and consult your doctor if you experience:
Allergic reaction which can be severe. Signs include:
- Raised and itchy rash
- Swelling, sometimes of the face or mouth causing difficulty in breathing
Allergic reactions are rare.
Possible Piriton side effects:
- Drowsiness and sedation
- Disturbance in concentrating, un-coordination, dizziness, headache
- Blurred vision
- Feeling or being sick, dry mouth
Other Piriton side effects may include: allergic reactions, swelling of the skin, loss of appetite, confusion, excitation, irritability, nightmares, low blood pressure, thickening of phlegm, vomiting, abdominal pain, diarrhoea, indigestion or upset stomach, itchy skin, rash, sensitivity to the sun, muscle twitching, muscle weakness, difficulty passing water, chest tightness, low blood count, bruising, hepatitis, jaundice.
Piriton Active Ingredient
The Piriton active ingredient is called Chlorphenamine Maleate. It is an antihistamine that relieves symptoms of allergies.
Classified as a drowsy antihistamine, it is likely to make you feel more sleepy than other antihistamines. As well as allergy symptoms and hay fever it can be used for:
- Insect bites and stings
Not just available as the Piriton active ingredient, chlorphenamine can be found in other products such as liquid. It is available on prescription, and can be bought from the majority of pharmacies.
Cough medicines will sometimes have Chlorphenamine mixed in with other active ingredients such as ephedrine, pseudoephedrine or pholcodine.
Whilst Piriton Tablets are available from other commercial stores like Superdrug, Piriton Tesco, Piriton Boots, My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase products online without ever having to leave your home, making it much easier for people to get the products they need safely and promptly.
Unlike Piriton Boots, Superdrug, Piriton Tesco, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or product. Our team will also be able to advise on any alternative products should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.
As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name products. When compared to other retailers such as Piriton Tesco, Piriton Boots, Superdrug, My Pharmacy can be as much as 50% cheaper to buy the same products.
Can You Take Piriton When Pregnant?
A common question we see online regarding this product is “Can you take Piriton when pregnant?”
Talk to your doctor before taking Piriton Tablets if you are pregnant or breastfeeding. Taking medication without your doctor’s consent could cause damage to your or your baby.
Like all medicines, this medicine can cause side effects, although not everybody gets them. The following side effects may happen with this medicine:
dry mouth, nose, or throat;
blurred vision; or.
feeling nervous or restless.